Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Numbness in left foot, heart palpitation. History of bone marrow, lymph nodes removed. Cause?

hi I keep gettin numbness for a couple of seconds in my left foot ,I m also a smoker I smoke around twenty five a day. last year I was in hospital for a couple of weeks and had a bone marrow lymph nodes removed and thousands of test but to no avail, my spleen enlarged and my bloody went neutropeonic but all they could say was it was a mystery n put it down to a viral. I then developed palpitations around same time n got told it was an missed beat causing it. could this all be connected as my gp is of no help thank you.
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
GET YOUR EKG, ECHOCARDIOGRAPHY, ABDOMINAL AND LOWER LIMB ARTERIAL DOPPLER,THYROID PROFILE.TO RULE OUT INFECTIVE ENDOCARDITIS,ABDOMINAL OR PERIPHERAL ATHEROSCLEROSIS.EKG TO SEE RHYTHM LIKE ATRIAL TACHYARRHYTHMIAS AND THYROID PROFILE TO SEE ONE OF MOST OTHER CAUSES OF PALPITATION.
Answered: Sun, 23 Jun 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor